# SDR SWAA2012041903258

- Difficulty date: April 18, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 14,751 hours, 8,939 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6551463
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE BRACKET LOOSE.  SECURED BRACKET PER MM.
